MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint that the white bottom of the buretrol separates from the container when pressure is applied could not be verified due to the product not being returned for failure investigation.A device history record review for model 10012564 lot number 20106218 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23oct2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the gra set v/nv qs mc 60d 3ss separated from the container during use when pressure was used.The following information was provided by the initial reporter: "white bottom of the buretrol separates from the container when pressure is applied".

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11980327
Report Number9616066-2021-51306
Device Sequence Number17101662
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public50885403233744
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2023
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number20106218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1